This might not relate to anyone but I thought I'd add this just in case. After my Pe's in August I had horrible stomach troubles, I chalked it up to anxiety and I'm sure a lot of it was. My Dr. put me on Aciphex which stops the acid production in the stomach. It helped a lot, but after 3 months of taking it and reading all sorts of side effects AGH! I quit taking it and started drinking a bit of apple cider vinegar daily instead. Anyway, after 3 weeks of being off it my anxiety has almost disappeared, headaches are less and I have a lot more energy. So, if anyone else is on a PPI you might wanna check these things out. Half my fatigue came from that crap. I thought Coumadin was bad enough. Have a great day yall.
Posts You May Be Interested In
Hi all,I have not been on here in a while. Everything is going ok with my recovery. However I need to know if some people out there have developed varicose veins post pe on the top left hand side of their chest where the chest meets the shoulder. Also the shoulder and the top part of the left arm.I never had veins showing or visible before I had the bi latteral pe but post pe ya I have them...
I have a problem with dissasociating while idealizing my boyfriend with another woman. I picture him happy with her because everything seems so out of place with him and I. It just seems it's not meant to be. We fight over stupid things, he's older and thereby more mature, more advanced intellectually and I make a lot of mistakes and he gets frustrated. I am not too bright either. At least not in...